Skip to main content

Rejoinder to Discussion of Hiroshi Kunita’s Article: Analysis of nondegenerate Wiener-Poisson functionals and its applications to Itô’s SDE with jumps

This is a preview of subscription content, access via your institution.

References

  • Kunita, H. (2009). Smooth density of canonical stochastic differential equation with jumps. Astérisque 327, 67–89.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Hiroshi Kunita.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kunita, H. Rejoinder to Discussion of Hiroshi Kunita’s Article: Analysis of nondegenerate Wiener-Poisson functionals and its applications to Itô’s SDE with jumps. Sankhya A 73, 52–54 (2011). https://doi.org/10.1007/s13171-011-0010-4

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s13171-011-0010-4

Keywords

  • Characteristic Function
  • Order Condition
  • Central Limit Theorem
  • Erential Equation
  • Limit Distribution